Log in

I forgot my password

Latest topics
» Can you guys tell me your experiences with diflucan/Fluconazole?
Today at 1:29 am by ryn207

» So frustrating!!
Today at 1:25 am by ryn207

» Looking for suggestions or encouragement
Today at 1:19 am by ryn207

» Looking for a friend..... and new problems
Yesterday at 10:00 pm by VVSSufferer

» Vestibulectomy recovery question!
Sun Jan 14, 2018 11:37 pm by Kezz

» Prescription creams that work!
Sun Jan 14, 2018 4:46 am by Mintaherb

» Struggling
Sun Jan 14, 2018 4:29 am by Mintaherb

» Went Away and Came Back
Sat Jan 13, 2018 10:56 am by mary jane

» Amitriptyline given for vulvodyina pain
Sat Jan 13, 2018 1:39 am by ryn207

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4

Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 5

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 7

Newly diagnosed - and prescribed amitriptyline cream/physio/psychology

Sun Jan 07, 2018 9:38 am by sophiarp

Hi everyone,

I'm so happy to have stumbled across this forum. I have just been diagnosed and am really struggling emotionally. It's nice to find this forum and feel a little less alone.

I've been prescribed amitriptyline cream. Has anyone had success with this? I was happy to have avoided the amitriptyline tablets. I'm also participating in physio and have been told I need to see a psychologist …

Comments: 2

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1


I Cry and Cry

View previous topic View next topic Go down

I Cry and Cry

Post  Peyton on Sun Oct 16, 2011 6:40 pm

Lately all I can do is cry. Ive been suffering for 9 months now, and it seems like every day just gets worse. Recently it got so bad that I couldn't wear pants, then it progressed and I couldn't even wear underwear, couldnt go to work or even walk. I just lay in bed, paralyzed by the pain until I was finally able to see a specialist who put me on medication that seems to help quite a bit with the constant burning and pain, but the good news stops there.

I was ordered off birth control, so with all of the changes in hormones, my face has started breaking out. Also, since going off the pill, I have been losing more and more hair. My medication has caused me to gain 15 lbs in my abdominal region. I have a very slender frame, so 15lbs shows quite a bit, and I look 3 months pregnant and cant fit into my clothes anymore. My medication causes me to be tired round the clock, and no amount of sleep seems to help.

My husband and I are newlyweds, and we havent had sex in 4-5 months! I'm not afraid that he will leave me, but it just adds to my pain that I cant give him what any wife should be able to, yet he is so supportive and kind. I hate my own body. I no longer feel like a woman, but just a box, no organs, no curves, no femininity, just suffering. And how can I even ever had children if this never goes away? Ive wanted to be a wife and mother more than anything in my life. Many I know are having children and I often hear "when are you going to get pregnant?" or "dont you want to finally start a family?" and I have to try my best not to burst into tears.

So I cry and cry daily. Cry for everything I once had, cry for everything I'm terrified of never having.

I'm a Christian, so I firmly believe that the Lord will never give you more than you can handle. I just wonder why I have to always be strong, when the weak live such easy and happy lives.

Peyton

Posts : 1
Join date : 2011-10-16

View user profile

Back to top Go down

Re: I Cry and Cry

Post  Sarah001 on Mon Oct 17, 2011 9:00 pm

Hi and welcome. Do you have hormonal issues? I'm just wondering as you're having such a bad reaction to stopping the pill, might be worth getting them tested to see what's happening with those, you shouldn't lose lots of hair because you've stopped the pill. You could also ask for different medication if it makes you tired all day, there are variations that don't (apparently, I'm on dopey makers too!). Get your pelvic floor checked too, that's another constructive step. I think you need to make a plan of action by writing down a few things you are going to ask your doctor about and things you are going to try such as physiotherapy then work your way through it. Some good reading is "When Sex hurts" or "Ending Female Pain" or "Heal Pelvic Pain". As harsh as it sounds you need to take charge and stop crying, it's fine to cry sometimes but if you're crying all the time you'll never get through all the various treatment options so start making plans for things to try, one of them might just be the cure for you. Good luck and keep us posted on your progress.
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

Re: I Cry and Cry

Post  Aussie on Mon Oct 31, 2011 6:58 am

You don't realise how strong you are, until being strong is the only choice you have.

I have been there. I have had v and IC for one year. I thought I was never going to feel any improvment. What have you tried apart from meds? I tried meds for months then went down the natural route and it is the only thing that has given me relief! I was a newlywed when this started too. 6 weeks into our marriage it really kicked in but I had repeat yeast infections after our honeymoon from too much sex (had pain free sex prior to this).

Have you tried physio? If you like I can give you a list of my herbs. Meditation can only make you feel better, and if nothing else relax the mind and worrying thoughts. It downregulates the nervous system thus reducing pain naturally.

Thinking of you xox

Aussie

Posts : 227
Join date : 2011-03-15
Age : 29
Location : Queensland, Australia

View user profile

Back to top Go down

Re: I Cry and Cry

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum